MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION HANCOCK II AORTIC BIOPROSTHETIC HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVE DIVISION HANCOCK II AORTIC BIOPROSTHETIC HEART VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number T505C2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Syncope (1610); Arrhythmia (1721)
Date of Event 03/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that immediately following the implant of this bioprosthetic valve, the electrocardiogram (ecg) showed third degree heart block that transitioned into second degree heart block.The temporary pacemaker remained in use until four days post implant.Beta blockers were not used due to the extension of the temporary pacemaker.The rhythm returned to normal sinus, however, 14 days post implant, a permanent pacemaker was implanted.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that upon discharge, the patient was in normal sinus rhythm.Twenty-nine days post valve implant, the patient experienced a syncopal episode that resulted in the implant of a permanent pacemaker 33 days post valve implant.If information is provided in the future, a supplemental report will be issued.

Brand Name
HANCOCK II AORTIC BIOPROSTHETIC HEART VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7450317
Report Number2025587-2018-00941
Device Sequence Number18860414
Product Code LWR
UDI-Device Identifier00643169594319
UDI-Public00643169594319
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P980043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/04/2020
Device Model NumberT505C2
Device Catalogue NumberT505C225
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/02/2018
Supplement Date Received by Manufacturer05/24/2018
Initial Report FDA Received Date04/23/2018
Supplement Report FDA Received Date06/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient Weight81